On the Asymptotic Behavior of Solutions to the Vlasov-Poisson System

Alexandru D. Ionescu, Benoit Pausader, Xuecheng Wang, Klaus Widmayer

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We prove small data modified scattering for the Vlasov-Poisson system in dimension d=3, using a method inspired from dispersive analysis. In particular, we identify a simple asymptotic dynamics related to the scattering mass.

Original languageEnglish (US)
Pages (from-to)8865-8889
Number of pages25
JournalInternational Mathematics Research Notices
Volume2022
Issue number12
DOIs
StatePublished - Jun 1 2022

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the Asymptotic Behavior of Solutions to the Vlasov-Poisson System'. Together they form a unique fingerprint.

Cite this